Nearly optimal stability for Serrin’s problem and the Soap Bubble theorem

Rolando Magnanini, Giorgio Poggesi

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)

Abstract

We present new quantitative estimates for the radially symmetric configuration concerning Serrin’s overdetermined problem for the torsional rigidity, Alexandrov’s Soap Bubble theorem, and other related problems. The new estimates improve on those obtained in Magnanini and Poggesi (J Anal Math, 139(1), 179–205, 2019), Magnanini and Poggesi (Indiana Univ Math J, arXiv:1708.07392, 2017) and are in some cases optimal.
Original languageEnglish
Article number35
JournalCalculus of Variations and Partial Differential Equations
Volume59
Issue number1
DOIs
Publication statusPublished - 1 Feb 2020

Fingerprint

Dive into the research topics of 'Nearly optimal stability for Serrin’s problem and the Soap Bubble theorem'. Together they form a unique fingerprint.

Cite this